An existence theorem for a type of functional differential equation with infinite delay

Ferenc Izsák

    Research output: Contribution to journalArticleAcademicpeer-review

    Abstract

    We prove an existence theorem for a functional differential equation with infinite delay using the Schauder fixpoint theorem. We extend a result in [19] applying the fixed point procedure in an appropriate function space.
    Original languageEnglish
    Pages (from-to)137-153
    Number of pages17
    JournalActa mathematica Hungarica
    Volume108
    Issue number1-2
    DOIs
    Publication statusPublished - 2005

    Keywords

    • Infinite delay
    • Functional differential equation
    • Phase space

    Fingerprint Dive into the research topics of 'An existence theorem for a type of functional differential equation with infinite delay'. Together they form a unique fingerprint.

    Cite this